King's College London

Research portal

Dr Dmitri Panov

  1. PARABOLIC BUNDLES AND SPHERICAL METRICS

    de Borbon, M. & Panov, D., 1 Dec 2022, In: Proceedings of the American Mathematical Society. 150, 12, p. 5459-5472 14 p.

    Research output: Contribution to journalArticlepeer-review

  2. Symplectic and Kähler structures on CP1-bundles over CP2

    Panov, D. & Lindsay, N., Nov 2021, In: Selecta Mathematica. 27, 5, 24 p., 93.

    Research output: Contribution to journalArticlepeer-review

  3. Moduli spaces for Lamé functions and Abelian differentials of the second kind

    Eremenko, A., Gabrielov, A., Mondello, G. & Panov, D., 18 Jan 2021, (Accepted/In press) In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS.

    Research output: Contribution to journalArticlepeer-review

  4. Symplectic domination

    Fine, J. & Panov, D., 21 Nov 2019, (Accepted/In press) In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY.

    Research output: Contribution to journalArticlepeer-review

  5. Spherical surfaces with conical points: systole inequality and moduli spaces with many connected components

    Mondello, G. & Panov, D., 1 Aug 2019, In: GEOMETRIC AND FUNCTIONAL ANALYSIS. 29, 4, p. 1110-1193 84 p.

    Research output: Contribution to journalArticlepeer-review

  6. S1-invariant symplectic hypersurfaces in dimension 6 and the Fano condition

    Lindsay, N. & Panov, D., Mar 2019, In: Journal of Topology. 12, 1, p. 221–285 65 p.

    Research output: Contribution to journalArticlepeer-review

  7. Real line arrangements with Hirzebruch property

    Panov, D., Jun 2018, In: Geometry & Topology. 22, 5, p. 2697-2711 15 p.

    Research output: Contribution to journalArticlepeer-review

  8. Ramification conjecture and Hirzebruch’s property of line arrangements

    Panov, D. & Petrunin, A., Dec 2016, In: COMPOSITIO MATHEMATICA. p. 2443-2460 18 p.

    Research output: Contribution to journalArticlepeer-review

  9. Spherical Metrics with Conical Singularities on a 2-Sphere: Angle Constraints

    Mondello, G. & Panov, D., 1 Jan 2016, In: International Mathematics Research Notices. 2016, 16, p. 4937-4995 59 p.

    Research output: Contribution to journalArticlepeer-review

  10. Circle-invariant fat bundles and symplectic Fano 6-manifolds

    Fine, J. & Panov, D., 2015, In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES. 91, 3, p. 709-730 22 p.

    Research output: Contribution to journalArticlepeer-review

  11. A gauge theoretic approach to Einstein 4-manifolds

    Fine, J., Krasnov, K. & Panov, D., Apr 2014, In: New york journal of mathematics. 20, p. 293-323 31 p.

    Research output: Contribution to journalArticlepeer-review

  12. Sweeping out sectional curvature

    Panov, D. & Petrunin, A., 30 Jan 2014, In: Geometry & Topology. 18, 2, p. 617-631

    Research output: Contribution to journalArticlepeer-review

  13. The diversity of symplectic calabi-yau 6-manifolds

    Fine, J. & Panov, D., Sep 2013, In: Journal of Topology. 6, 3, p. 644-658 15 p.

    Research output: Contribution to journalArticlepeer-review

  14. Telescopic actions

    Panov, D. & Petrunin, A., Dec 2012, In: GEOMETRIC AND FUNCTIONAL ANALYSIS. 22, 6, p. 1814-1831 18 p.

    Research output: Contribution to journalArticlepeer-review

  15. Sweeping out sectional curvature

    Panov, D. & Petrunin, A., 19 Jun 2011.

    Research output: Working paper/PreprintPreprint

  16. Hyperbolic geometry and non-Kahler manifolds with trivial canonical bundle

    Fine, J. & Panov, D., 2010, In: Geometry & Topology. 14, p. 1723 - 1763 41 p.

    Research output: Contribution to journalArticlepeer-review

  17. Slope Stability and Exceptional Divisors of High Genus

    Panov, D. & Ross, J., Jan 2009, In: Mathematische Annalen. 343, 1, p. 79 - 101 23 p.

    Research output: Contribution to journalArticlepeer-review

  18. Foliations with unbounded deviation on T^2

    Panov, D., 2009, In: Journal of Modern Dynamics. 3, p. 589 - 594 6 p.

    Research output: Contribution to journalArticlepeer-review

  19. Polyhedral Kahler Manifolds

    Panov, D., 2009, In: Geometry & Topology. 13, 2009, p. 2205 - 2252 48 p.

    Research output: Contribution to journalArticlepeer-review

  20. Symplectic Calabi–Yau manifolds, minimal surfaces and the hyperbolic geometry of the conifold

    Fine, J. & Panov, D., 2009, In: Journal of Differential Geometry. 82, 1, p. 155 - 205 51 p.

    Research output: Contribution to journalArticlepeer-review

  21. Enumeration of almost polynomial rational functions with given critical values

    Panov, D. & Zvonkine, D., Feb 2008, In: EUROPEAN JOURNAL OF COMBINATORICS. 29, 2, p. 470 - 479 10 p.

    Research output: Contribution to journalArticlepeer-review

  22. Special points of surfaces in a three-dimensional projective space

    Panov, D., 2000, In: Functional Analysis and its Applications. 34, 4, p. 276–287 10 p.

    Research output: Contribution to journalArticlepeer-review

  23. Tightenable curves and the Möbius theorem on three points of inflection

    Panov, D., 1998, In: Functional Analysis and its Applications. 32, 1, p. 23-31 9 p.

    Research output: Contribution to journalArticlepeer-review

  24. Multicomponent pseudoperiodic mappings

    Panov, D., 1996, In: Functional Analysis and its Applications. 30, 1, p. 30-38 9 p.

    Research output: Contribution to journalArticlepeer-review

Export:RIS BibTex Word PDF - will at most contain 500 items

Search within the list

Refine results

Type

Type

Language

Language

Publication year

Publication year

Meeting and poster abstracts

Meeting and poster abstracts

Authors

Authors

Open Access Status

Open Access Status

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454